# SDR DALA2019010800096

- Difficulty date: January 3, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 44,843 hours, 27,556 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE DEBRIS DEFLECTOR MISSING. PLACED ON CDL 32-37-01. INSTALLED DEBRIS DEFLECTOR PER IPC 32-37-00. CDL / PLACARD REMOVED. (LP# 5151669)
